default search action
"Ground states for a linearly coupled system of Schrödinger equations ..."
João Marcos do Ó, Jose Carlos de Albuquerque (2018)
- João Marcos do Ó, Jose Carlos de Albuquerque:
Ground states for a linearly coupled system of Schrödinger equations on R N. Asymptot. Anal. 108(4): 221-241 (2018)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.